JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ADMISSIBILITY AND CONNECTEDNESS IM KLEINEN IN HYPERSPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 36, Issue 4,  2014, pp.913-919
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2014.36.4.913
 Title & Authors
ADMISSIBILITY AND CONNECTEDNESS IM KLEINEN IN HYPERSPACES
Baik, Bong Shin; Rhee, Choon Jai;
  PDF(new window)
 Abstract
We investigate the relationships between the space X and the hyperspaces concerning admissibility and connectedness im kleinen. The following results are obtained: Let X be a Hausdorff continuum, and let A, with . (1) If X is c.i.k. at A, then X is c.i.k. at B if and only if B is admissible. (2) If A is admissible and C(X) is c.i.k. at A, then for each open set U containing A there is a continuum K and a neighborhood V of A such that . (3) If for each open subset U of X containing A, there is a continuum B in C(X) such that and X is c.i.k. at B, then X is c.i.k. at A. (4) If X is not c.i.k. at a point x of X, then there is an open set U containing x and there is a sequence $\{S_i\}^{\infty}_{i
 Keywords
hyperspace;connected im kleinen;admissibility;
 Language
English
 Cited by
 References
1.
B. S. Baik, Adimssible fibers and Ri-sets, Korean Annals of Math. 16 (1999), 177-182.

2.
B. S. Baik, A Note on Connectedness Im Kleinen in C(X), Submitted.

3.
D. E. Bennett and J. B. Fugate, Continua and their non-separating subcontinua, Dissertationes Math. (Rozprawy Mat.) 149 (1977), 1-46.

4.
J. T. Goodykoontz, Jr., Connectedness im kleinen and local connectedness in $2^X$ and C(X), Pacific J. Math. 53 (1974), 387-397. crossref(new window)

5.
J. T. Goodykoontz, Jr., More on connectedness im kleinen and Local Connectedness in C(X), Proc. Amer. Math. Soc. 65 (1977), 357-364.

6.
J. T. Goodykoontz, Jr., Local arcwise $2^X$ and C(X), Houston J. Math. 4 (1978), 41-47.

7.
J. T. Goodykoontz, Jr. and C. J. Rhee, Local properties of hyperspaces, Topology Proceedings 23 (1998), 183-200.

8.
K. Kuratowski, Topology, Vol.II, Warszawa, 1968.

9.
E. Michael, Topologies on spaces of subsets, Trans. Amer. Math. Soc. 71 (1951), 152-182. crossref(new window)

10.
W. Makuchowski, On Local Connectedness in Hyperspaces, Bull. Polish. Acad. Sci. Math. 47(2) (1999), 119-126.

11.
W. Makuchowski, On Local Connectedness at a Subcontinuum and Smoothness of Continua, Houston J. Math. 4(3) (2003), 711-716.

12.
C. J. Rhee, Obstucting sets for hyperspace, Topology Proceedings 15 (1985), 159-173.

13.
G. T. Whyburn, Analytic topology, Amer. Math. Soc. Colloq. Publication, 28 (1942).

14.
M. Wojdyslawski, Retract absolus et hyperspaces des continus, Fund. Math. 32 (1939), 184-192.